# SDR XGN2007F00025

- Difficulty date: July 30, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N69RP
- Make and model: Beech D55
- Aircraft serial: TE766
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712ACA
- Part serial: 3912617
- Condition: Cracked
- Location: 6th
- Part time: 744 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 CYLINDER WAS NEW, REV 3, E SERIES, CRACKED BETWEEN FINS 1-3 BEHIND FUEL INJECTOR.  THIS IS 6TH REV 3, E SERIES TO CRACK IN THE SAME LOCATION.  (K)
